MathSciNet Relay Station
MathSciNet bibliographic data
MR1607732 55M30 (55P62 57P10)
Félix, Yves; Halperin, Steve; Lemaire, Jean-Michel The rational LS category of products and of Poincaré duality complexes. Topology 37 (1998), no. 4, 749–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement